Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Child having red skin rashes on stomach, face and neck. Advice lotion to reduce rash?

User rating for this question
Very Good
Answered by
Practicing since : 1964
Answered : 246 Questions
From past few days our baby is having skin rashes(especially in stomach,face and under neck).In some areas,it is turning red.She earlier had diaper rashes which reduced after we started using "Himalayas diaper rash cream".We are constantly applying Johnson's lotion and powder all over her body. Some days rashes are less and more on some other days.
We wash her clothes with Surf excel washing powder in washing machine.And we also apply her "turmeric" everyday while bathing.(from 4th month).
I wonder if detergent or turmeric are the cause for her rash.Please advice which cream or lotion would be best for her which can reduce rashes
Posted Thu, 6 Dec 2012 in Skin Rash
Answered by Dr. Sumitra Kumar Mukherjee 3 hours later

Thanks for the query.

I think your baby may have got baby eczema.

If the rash is dry you may use aquas ointment. If the rash is weepy try aquas cream. This should help her.

Eczema is not a disease but disorder. It may be aggravated by certain food, also allergens in atmosphere. Keep an eye and try to find out which food (if any) aggravate the condition.
Please use cotton dresses instead of synthetic fibres. I think use the soap Dove with out fragrance.

If the condition gets worse and rashes appear infected, please take the baby to Pediatric dermatologist for assessment and treatment. Most of the babies get out of it in the course of time.

Hope this answers your query. Let me know if you have any other concerns.

Kindest regards
Dr S.K.Mukherjee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor